# SDR SWIA200819960

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 21,350 hours, 29,970 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Binding
- Location: Control Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A SLIGHT DETENT CAN BE FELT WITH AILERON MOVEMENT.  FLIGHT 3604.  REPLACED RIGHT AND LEFT AILERON CONTROL YOKE BEARINGS.
